Fixed point theorems for dualistic contractions of rational type in partially ordered dualistic partial metric spaces

Amit Kumar Pandey, Manoj Ughade, Jyoti Varma, Ram Milan Singh

Abstract


The purpose of this paper is to establish some fixed point theorems for mappings involving rational expressions in the frame work of complete ordered dualistic partial metric spaces using a class of pairs of functions satisfying certain assumptions. These results unify, extend and generalize most of the existing relevant fixed point theorems from the literature. We give examples to explain our findings.

Full Text: PDF

Published: 2020-07-29

How to Cite this Article:

Amit Kumar Pandey, Manoj Ughade, Jyoti Varma, Ram Milan Singh, Fixed point theorems for dualistic contractions of rational type in partially ordered dualistic partial metric spaces, J. Math. Comput. Sci., 10 (2020), 1891-1910

Copyright © 2020 Amit Kumar Pandey, Manoj Ughade, Jyoti Varma, Ram Milan Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS